Portal Perguruan Tinggi
Select Language
Simple Search

Advanced Search
Title :
Author(s) :
  • SEARCHING...

Subject(s) :
  • SEARCHING...

ISBN/ISSN :
GMD : Collection Type : Location :
OPAC

Katalog Online Perpustakaan Universitas Ma Chung Villa Puncak Tidar N-01 Malang - Jawa Timur.

DDC v.22

Klasifikasi & Katalogisasi DDC versi 22 Indonesia ICT Award 2009

Validated

Valid XHTML 1.0 Transitional
Valid CSS

Title A Linear Algorithm for Finding \boldmath[{g,f }]-Colorings of Partial \boldmath{k }-Trees
Edition Volume 27, Number 3
Call Number
ISBN/ISSN 0178-4617
Author(s) X. Zhou
K. Fuse
T. Nishizeki
Subject(s)
Classification
Series Title Algorithmica
GMD Electronic Journal
Language English
Publisher Springer New York
Publishing Year 2000
Publishing Place New York
Collation 17p
Abstract/Notes In an ordinary edge-coloring of a graph each color appears at each vertex v at most once. A
[g; f ]-coloring is a generalized edge-coloring in which each color appears at each vertex v at least g.v/ and
at most f .v/ times, where g.v/ and f .v/ are respectively nonnegative and positive integers assigned to v.
This paper gives a linear-time algorithm to find a [g; f ]-coloring of a given partial k-tree using the minimum
number of colors if there exists a [g; f ]-coloring.
Specific Detail Info
Image
File Attachment
LOADING LIST...
Availability
LOADING LIST...
  Back To Previous